# SDR ASAA2023110146196

- Difficulty date: November 1, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065004200
- Part serial: TB13468
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 262: DB #10 2012 HISTORIC DEFECT LEFT INNER FLAP, LOWER EDGE, HAS NUMEROUS DENTS DISCREPANCY: REPAIR NOT SPECIFIED AND NO NDT RECORDED REQUIRED ACTION: PLEASE RE-VAL FOR LOC, DIMS & NDT - ATTACH SRM REF GROUNDED - YES. EVALUATED L/H I/B FLAP LOWER SKIN DENTS ON ZONE 2 AT RIB 5 & 7 LOCATIONS, 20 EA DENTS MEASURED & LOCATED, DENTS 1 & 12 WERE REPAIRED BY APPLYING FILLER, ALL OTHER DENTS FOUND TO BE WITHIN ALLOWABLE LIMITS WITH NO FURTHER ACTION REQUIRED IAW A320 SRM: 57-52-00-283-106, 57-52-00-300-091, 51-77-11-911-023, 51-77-11-911-031, 51-23-11 & NTM PT 6 51-10-08; ALL DENTS SMOOTH, NO CRACKS, CREASE, GOUGES OR DELAMS, YELLOW DOT APPLIED. SEAMC STEVE NOTIFIED, CONTROL # 09034637  REMOVED SURFACE FINISH ON L/H I/B FLAP LOWER SKIN AT RIB 5 & RIB 7 ON ZONE 2, FOUND A TOTAL OF 20 EA DENTS: DENT #1 L=1", D=.03", 49.5" FROM I/B EDGE, 10" FROM T/E; DENT #2 L=.6", D=.009", 54.5" FROM I/B EDGE, 9.5" FROM T/E; DENT 3 L=.5", D=.005", 53" FROM I/B EDGE, 8.5" FROM T/E; DENT 4 L=1", D=.007", 52" FROM I/B EDGE, 7" FROM T/E; DENT 5 L=.8", D=.007", 52" FROM I/B EDGE, 5.75" FROM T/E ;DENT 6 L=.5", D=.006", 50" FROM I/B EDGE, 5.25" FROM T/E; DENT 7 L=.6", D=.007", 50" FROM I/B EDGE, 1.5" FROM T/E; DENT 8 L=.6, D=.008", 51.75" FROM I/B EDGE, .75" FROM T/E; DENT 9 L=.5", D=.012", 54" FROM I/B EDGE, 3.5" FROM T/E; DENT 10 L=.7", D=.018", 55.5" FROM I/B EDGE, 2" FROM T/E; DENT 11 L=.6", D=.009", 56.5" FROM I/B EDGE, 1" FROM T/E; DENT 12 L=.6", D=.025", 95" FROM I/B EDGE, 8.5" FROM T/E;
